化学療法後に急速に食道狭窄を来した急性骨髄性白血病  [in Japanese] Acute myelogenous leukemia associated with severe esophageal stricture after chemotherapy  [in Japanese]

Access this Article

Author(s)

Abstract

A 41-year-old woman with relapsed acute myelogenous leukemia was treated twice with idarubicin hydrochloride and cytarabine. She developed a 6-cm-long stricture in the lower esophagus 12 days after re-induction therapy. Although she had preceding candida infection, it is suspected that her stricture was caused by mucosal damage due to chemotherapeutic agents. This case suggests that the possibility of esophageal stricture should be considered in patients with swallowing disturbance after intensive chemotherapy.

Journal

  • Rinsho Ketsueki

    Rinsho Ketsueki 43(1), 41-43, 2002-01-30

    The Japanese Society of Hematology

References:  6

Cited by:  1

Codes

  • NII Article ID (NAID)
    10008355798
  • NII NACSIS-CAT ID (NCID)
    AN00252940
  • Text Lang
    JPN
  • Article Type
    Journal Article
  • ISSN
    04851439
  • NDL Article ID
    6293756
  • NDL Source Classification
    ZS21(科学技術--医学--内科学)
  • NDL Call No.
    Z19-295
  • Data Source
    CJP  CJPref  NDL  J-STAGE 
Page Top